MathSciNet Relay Station
MathSciNet bibliographic data
MR2519075 03D32 (60B05 68Q30)
Hoyrup, Mathieu; Rojas, Cristóbal Computability of probability measures and Martin-Löf randomness over metric spaces. Inform. and Comput. 207 (2009), no. 7, 830–847.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement